# SDR P5CA9701444

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Shroud
- Condition: Delaminated
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DUCT SHROUD AT BS 2360 AFT PRESS BULKHEAD IS DELAMINATED.  REPAIRED PER BOEING SRM 51-40-09.
